Previous |  Up |  Next


Title: The approximation of functions in the sense of Tchebychev. II (English)
Author: Šmerk, Jiří
Language: English
Journal: Archivum Mathematicum
ISSN: 0044-8753 (print)
ISSN: 1212-5059 (online)
Volume: 12
Issue: 3
Year: 1976
Pages: 117-141
Category: math
MSC: 41A50
MSC: 41A65
idZBL: Zbl 0445.41007
idMR: MR0435694
Date available: 2008-06-06T06:02:13Z
Last updated: 2012-05-09
Stable URL:
Related article:
Reference: [1] J. Šmerk: The Approximation of Functions in the Sense of Tchebychev I.Archivum Mathematicum, XI, 1975. MR 0412696
Reference: [2] G. Meinardus: Aproximace funkcí.Prague 1968.
Reference: [3] R. E. Edwards: Functional Analysis.Moscow 1969 (Russian). Zbl 0189.12103
Reference: [4] J. Šmerk: Rovnoměrná aproximace funkcí.Thesis, Faculty of Science of JEP University, Brno 1972.
Reference: [5] S. Paszkowski: On approximation with nodes.Rozprawy matematyczne, XIV, Warszawa 1957. Zbl 0083.29002, MR 0092888


Files Size Format View
ArchMath_012-1976-3_1.pdf 1.985Mb application/pdf View/Open
Back to standard record
Partner of
EuDML logo